I had my mirena interred 6 weeks ago, all has been well but I've noticed a side effect not listed, I tend to black out after drinking what I would consider not a lot to drink. Going out with some friends then waking up in the morning not knowing how I got home. This has never happened to me and I am responsible when it comes to drinking. If this is a common side effect with anyone else please share. I may have it removed as I have had a few scary nights because of the black outs...
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2010 • 2 answers
Posted 10 Oct 2012 • 1 answer
What is the percentage of women having the Mirena removed before 6 months is up due to side effects?
Posted 21 Sep 2015 • 2 answers
Posted 10 Aug 2017 • 1 answer
Posted 22 Oct 2017 • 0 answers